Open Access
Volume 36, Number 3, June 2018
Page(s) 597 - 601
Published online 08 October 2018
  1. Samoilenko A M, Perestyuk N A. Impulsive Differential Equations[M]. World Scientific, Singpore, 1995 [CrossRef] [Google Scholar]
  2. Bainov D D, Simeonov P S. Impulsive Differential Equations: Periodic Solutionand Applica-Tions[M]. Longman, London, UK, 1993 [Google Scholar]
  3. Luo Zhenguo. Existence and Global Attractivity of Positive Periodic Solutions for Ecological Mathematics Models with Impulses[D]. Changsha, Central South University, 2010 (in Chinese) [Google Scholar]
  4. Li Jianli. Boundary Value Problems and Periodic Solutions of Impulsive Differential Equations[D]. Changsha, Hunan University, 2006 (in Chinese) [Google Scholar]
  5. Fu Jinbo, Chen Lansun. Positive Periodic Solution of Multiple Species Comptition System with Ecological Environment and Feedback Controls[J]. Acta Mathematica Scientia, 2017, 37(3):553-561 (in Chinese) [Article] [Google Scholar]
  6. Huang Yong, Huang Yange. The Existence of Periodic Solutions for a Class of Forced and Finite Delayed Lienard Equations[J]. Journal of Sichuan Normal University:Natural Science, 2016, 39(1):111-116 (in Chinese) [Article] [Google Scholar]
  7. Wang Xiaoming. Periodic Solutions to a Kind of Rayleigh Type P-Laplacian Equation with Deviating Arguments[J]. Journal of Mathematical Study, 2012, 5(2):115-123 (in Chinese) [Article] [Google Scholar]
  8. Xie Y, Li X. Almost Periodic Solutions of Single Population Model with Hereditary Effects[J]. Appl Math Comput, 2008, 203(2):690-697 [Google Scholar]
  9. Alzabut J O, Stamov G T, Sermutlu E. Positive Almost Periodic Solutions for a Delay Logarith-Mic Population Model[J]. Mathematical and Computer Modelling, 2011, 53(1):161-167 [Article] [CrossRef] [Google Scholar]
  10. Wang L, Yu M. Favard’s Theorem of Piecewise Continuous Almost Periodic Functions and Its Application[J]. J Math Anal Appl, 2014, 413(1):35-46 [Article] [CrossRef] [Google Scholar]
  11. Zhang Keyu. Asymptotically Almost Periodic Logistic Equation[D]. Harbin, Harbin Institute of Technology, 2007 [Google Scholar]
  12. Zhang C. Almost Periodic Type Function and Ergodicity[M]. Beijing, Science Press, 2003 [CrossRef] [Google Scholar]
  13. Gaines R E, Mawhin J L. Coincidence Degree and Nonlinear Differential Equation[M]. Berlin, Springer-Verlay, 1977 [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.